Coming off 8-year 70mg per day hydrocodone habit. Physical symptoms not nearly as bad after 2 weeks, but can't kick this depression. Is anyone else going through same? I could really use some friends to talk to.
Although I am still taking medication, I can relate with you on the depression part. You feel like you just can't drag your ass out of bed, could care less about things that used to be important to you. No one seems to understand you or how you feel. It's like you're on the outside of the world looking in. What's wrong with me? It's like watching the world pass you by and you can't figure out why you aren't a "normal" person? jujuh, YOU are a NORMAL person!
Get those good feelings back! Force yourself in to a hot shower, then right before you come out, turn the water to full blast cold. It's a refreshing eye opener in the morning! Take long walks and think about all the good things you have going for you. You are kicking a habit that many people wouldn't try to kick. Get yourself motivated with something that interests you. For me, it's photography, nature, my dogs, family (well some family members can kiss my ass) and Drugs.com... but you get the point. Force yourself in to a routine each morning. And visit this forum as often as you can. I know I feel better getting my feelings and worries out there. It also helps lift my spirits when someone thanks me for an answer that may have helped them. It feels good helping people. Is that selfish of me? Maybe it is, but it's certainly therapeutic! When you typed out your troubles, I bet you felt a little better just doing that. And believe it or not, a good balanced diet will make you feel physically better! You came to the right place for support. A place to share stories, find people who can help lift your spirits, or simply to vent (as long as it's in the form of a question) Just teasing you. Bottom line... Hot/cold showers, walk, find an interest, and come here often! Now if only I can "walk the walk" when the time comes for me to wean off these meds. I know I will find support here. That's part of the reason I'm not as scared as I used to be about the day I start dosing down.
Get that chin up and find some comfort in knowing you have a place to come for support!
juju I happened to read christineATU's response to your question. so I can't add too much. She is a very wise and giving person. I only know this as her words have calmed me more than once. Getting clean and going through withdrawal is extremely difficult and I applaud you for that! You are now in what is what I call "the hardest part" . It is called staying clean, it cannot be done without the support of something like A.A or N.A., there will be tons of people who you can relate to., that will help you understand why you feel the way you do. In the meantime I would follow Christine's advice to the letter. There is a great big world out there that you can experience through different eyes so to speak. You are not alone juju, there are many more people on this site who are going through a similiar reaction to the end of a "life cycle" , by that I mean you have shut the door on your addiction and you are ready to walk through a new door in life.
It will be a refreshing change and pat yourself on the back for doing such a good job tossing the rxs out. I won't say I wish I could because I have severe pain issues but there was a time in my life where I was addicted to "street drugs" and all the ugliness that came with it. So as they say " the show must go on , go for it. You have a great headstart! God Bless fall Queen
just know thay your not alone. i am still on them no more then six a day. but they affect peopleall over the world. the depression gets better. i know because i havedrug been in recovery from a serious alcohol and drug addiction. i went to treatment and now attend 12 step meetings. its the best thing that ever happenedto me. my life is finally getting on track. im on loritab due to a gallstone pain. but have been taking them for months we just found out i had a stone cuz they did an mri. so soon i wont have a reason to take them. i know it will be hard to kick but with god my meetings and support like this will get me through it. i know youll get better. our bodies our screaming for it and our minds. stay positive. your not alone and people do recover
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2010 • 3 answers
Posted 3 May 2011 • 2 answers
Posted 10 Oct 2011 • 2 answers
My fiance is withdrawing from oxycontin and now has totally shut me out and doesn't want anything to
Posted 18 Jan 2012 • 2 answers
Posted 26 Jan 2013 • 2 answers